Brinzolamide-induced eye discharge: A rare entity

Bhandary, Sulatha V and Rao, Krishna A and Sehgal, Akshay and Thanusubramanian, Harish (2016) Brinzolamide-induced eye discharge: A rare entity. Asian Journal of Pharmaceutical and Clinical Research, 9 (3). pp. 1-2. ISSN 0974-2441

[img] PDF
00005170.pdf - Published Version
Restricted to Registered users only

Download (515kB) | Request a copy

Abstract

A 62-year-old lady diagnosed to have normal tension glaucoma was receiving triple therapy of topical brinzolamide, timolol, and careprost. Post application of brinzolamide eye drops patient experienced mucoid eye discharge starting 10 minutes after application of eye drops and persisting for ½ hr. Slit lamp examination findings did not reveal any signs of infection. She gave a history of mucoid discharge since the day she was started on brinzolamide eye drops. There are only two case reports describing mucoid discharge following brinzolamide eye drops. Thus, we report a similar scenario in our patient. We report this case so as to avoid unnecessary suspicion of infection in such cases.

Item Type: Article
Uncontrolled Keywords: Glaucoma; mucoid; infection.
Subjects: Medicine > KMC Manipal > Ophthalmology
Depositing User: KMC Library
Date Deposited: 09 Oct 2018 04:22
Last Modified: 09 Oct 2018 04:22
URI: http://eprints.manipal.edu/id/eprint/152120

Actions (login required)

View Item View Item